CSpace
一类kaehler流形上的全纯映射
王世坤; 赵迪
2001
Source Publication数学年刊a辑
ISSN1000-8314
Volume022Issue:006Pages:761
Abstract西文利用Kaehler流形上的Laplace算子,给出了一类全纯映射的增长性结论。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47773
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王世坤,赵迪. 一类kaehler流形上的全纯映射[J]. 数学年刊a辑,2001,022(006):761.
APA 王世坤,&赵迪.(2001).一类kaehler流形上的全纯映射.数学年刊a辑,022(006),761.
MLA 王世坤,et al."一类kaehler流形上的全纯映射".数学年刊a辑 022.006(2001):761.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王世坤]'s Articles
[赵迪]'s Articles
Baidu academic
Similar articles in Baidu academic
[王世坤]'s Articles
[赵迪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王世坤]'s Articles
[赵迪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.